# SDR VNAA202311250001

- Difficulty date: October 29, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SETTLEMENT AREA WAS FOUND AT THE MAIN AVIONICS COMPARTMENT DOOR BETWEEN FS364 TO FS 394 AND STGR 25R - STGR 25L.  CORROSION AROUND SETTLEMENT AREA WAS FOUND AT THE MAIN AVIONICS COMPARTMENT DOOR BETWEEN FS364 TO FS394 AND STGR25R/STGR25L WAS REPAIRED PER REO 690-53-21-032 REV. --
